# SDR IPXA09557157

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CORROSION ON SEAT TRACK SUPPORT AT STA 1046 RBL 1.  REPAIRED PER ATS ENGINEERING ER-09-4257 DATED 8/21/09.
